# SDR J7SA20180604001

- Difficulty date: June 4, 2018
- Submitted: June 29, 2018
- Operation: Air carrier
- Aircraft: N454FX
- Make and model: Gulstm GIVX
- Aircraft serial: 4339
- Aircraft time: 2,708 hours, 1,523 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Broken
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AND RT IB FLAP ROLLER BRACKET TABS BROKEN. R&R FLAP TRACK ROLLER FITTINGS.
